# SDR YAD2001F00005

- Difficulty date: June 8, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N75941
- Make and model: Cessna 207A
- Aircraft serial: 20700656
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A20P
- Part serial: 52J9914661
- Condition: Damaged
- Location: Engine
- Part time: 1,353 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AIRPORT AND ENGINE BEGAN RUNNING VERY ROUGH.  AIRCRAFT RETURNED TO THE AIRPORT (UNABLE TO MAINTAIN POWER OR ALTITUDE).  MAINTENANCE FOUND NR 4 CYLINDER HAD BROKEN AND BENT PUSHRODS.  THE EXHAUST VALVE PUSHROD WAS FOUND BROKEN FOR ABOUT 8 INCHES IN LENGTH.  FURTHER INVESTIGATION REVEALED A BENT PUSHROD IN NR 2 CYLINDER.  SUSPECT STUCK/ STICKING VALVES CAUSED FAILURE.  ALL CYLINDERS WERE INSTALLED FACTORY NEW AT ENGINE OVERHAUL.
